Posted by chloe on September 29, 2001, at 16:45:40
In reply to Re: Is the LITHIUM causing this? » chloe, posted by SLS on September 29, 2001, at 11:00:21
> Anger and rage often appear as depression just begins to lift. It is sort of the reverse of what some peope experience when depression is just beginning to emerge, or during the first two days of PMS. It might actually be a good sign.
> Depending on how you are taking the Neurontin and diazepam, you might be setting yourself up for a sort of daily benzodiazepine withdrawal. This could explain both the jitteriness/anxiety and the anger/rage.
You might have nailed it. I feel my depression lifting, but it is making me very agitated. I am thinking about *my issues* now, and am not just focused on how depressed or suicidal, etc. I can be. In a way, it's easier to focus on gloom and doom than to have to deal with what life has handed me. Boy my depression is better, but I am still kinda grumpy and edgy...The smallest things annoy the hell out of me. But I am not suicidal, so I guess that's an improvement. I do hope I get more mellow and perhaps *happier* with time.
However, I do know that the Li is causing some physiologic energizing or something. I just feel so caffineated without the caffeine. I wish I know the mechanism of Li...Perhaps this feeling is the AD effect of Li...
In terms of the benzo's I take 2 mgs am and 5 mgs pm. I thought diazapam had such a long half life that BID was ok. In terms of neurontin, I take that every 6 hours or I get (more!) edgy and shaky. I don't know how I will ever withdrawal off on Neuontin. Hope I never have to. I can feel the minute 6 hours is up!
Thanks for your thoughtful response. If you have any insight on benzo withdrawal, I would be interested.